# SDR ASAA2014072808798

- Difficulty date: July 28, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 25,067 hours, 7,694 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON LOWER SKIN OF RT HORIZONTAL STABILIZER.  CRACK IS ONE INCH LONG AND LOCATED APPROX SEVENTEEN INCHES FWD OF REAR SPAR JUST INBD OF STABILIZER STA 138.7.  CRACK IS CIRCLED IN RED.  ACFT GROUNDED.  REPAIR THE LOWER SKIN OF THE LOWER SKIN RT HORIZONAL STAB AT STAB STA 138.7 IAW SRM 55-10-01, REPAIR NR 11.
